# SDR UIEA2019100215620

- Difficulty date: October 1, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 84,558 hours, 12,502 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER RIGHT FUEL PUMP EICAS MESSAGE,  AFTER START.   INSPECTED WIRING AT THE PUMP PER SWPM 20-10-06, NO DEFECTS NOTED. RT CENTER FUEL PUMP OPS CHECK GOOD IAW AMM 28-22-00. TRANSFERRED 10,000 LBS INTO CENTER TANK AND BACK IAW AMM 28-26-00, OPS CHECKED GOOD.
